# SDR USAA2012050200005

- Difficulty date: May 1, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 37,868 hours, 13,885 cycles
- System (JASC): 5240 · Service Doors
- Part: Lens
- Part number: 2LA00546900
- Condition: Missing
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R CABIN PRESSURE LIGHT COVER IS MISSING.  REPLACED MISSING LIGHT LENS COVER.
